# SDR 95ZZZX4376

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1919Y
- Make and model: Mooney M20D
- Aircraft serial: 214
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1040
- Condition: Case Cracked
- Location: Elt
- Component: Martech, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CASE CRACKED FROM LEAKING BATTERY CELLS.  BATTERY CELLS ENCLOSED IN HARD PLASTIC CASE.  MANUFACTURER REP REPORTED CRACK WAS FROM HIGH CABIN TEMPS DUE TO SITTING OUTSIDE IN SUN THAT WAS CAUSING PROBLEM.  THIS IS SECOND CONSECUTIVE ANNUAL ON THIS ACFT THAT FOUND ELT CASE DAMAGED DUE TO LEAKING BATTERY PACK.
